# SDR YENA2023020900148

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 02710
- Aircraft time: 64,128 hours, 23,020 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / TAIL CONE / FR 83-85 & STGR 3L-6L / IMPACT DAMAGE -PRELIMINARY INSPECTIONS. (SUPPLEMENTAL TO FOLLOW)
